# SDR UALA2011121906949

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 41,323 hours, 8,963 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FAN AIR MODULATION VALVE INOP (FAMV).  LOCKED FAMV IN THE OPEN POSITION PER MEL 3611F.  CLN:  ACCOMPLISHED RT ENGINE AIR SUPPLY VALVES OPERATIONAL TEST PER MM.  NO FAULTS FOUND VALVE OPERATION NORMAL MSG.  UNLATCHED.  NO HISTORY FOUND.  CLEANED AND RE-SECURED FAMV DISCONNECT DV36118.
